# SDR UALA2013041202513

- Difficulty date: April 11, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 64,703 hours, 22,893 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Apu Fire Suppres
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IS INOPERATIVE DUE TO NO FIRE PROTECTION.    FOUND CONNECTOR ON BOTTLE OILY.  CLEANED CONNECTOR AND OPS CHECKED OK.
